# SDR ASAA2014020606792

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41889
- Aircraft time: 24,643 hours, 7,378 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH SAT 1 & 2 WILL NOT TRANSMIT, BOTH RECEIVE VOICE COMMUNICATION OK. SATCOM USE WAS IAW FLIGHT HANDBOOK PROCEDURES.  ACFT GROUNDED.  PERFORMED SATCOM SYSTEM TEST IAW MM 23-15-00 SYS TESTS GOOD BOTH TRANSMIT AND RECEIVE.
